Login New user?  
Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 8 > No. 2

 
   

Optimal Degree Estimation of the Determinant of a Polynomial Matrix

PP: 827-831
Author(s)
Dimitris Varsamis, Nicholas Karampetakis,
Abstract
In this paper we present a recursive formula to find the degree of the determinant of a bivariate polynomial matrix. The proposed algorithm returns the optimal estimation of the degree but has a very large computational cost. The recursive formula can be represented as an assignment problem which is solved with the Hungarian method that has a very small computational cost. The contribution of the proposed formula is to reduce the required interpolation points for the evaluation–interpolation technique. That is, we reduce the evaluations which are computations of determinants or inverse matrices.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved